| Model Number |
GLM910015 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.(b)(4).Procode is krd/hcg.[conclusion]: the healthcare professional reported that during the procedure, the 1.00mm x 1.50cm galaxy g3 mini coil (glm910015 / l12394) was used but it could not be detached.The physician removed the coil from the patient and the procedure was completed.There was no report of any patient adverse event or complication associated with the reported issue.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (l12394) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.With the limited information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported complaint.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Event or Problem Description
The healthcare professional reported that during the procedure, the 1.00mm x 1.50cm galaxy g3 mini coil (glm910015 / l12394) was used but it could not be detached.The physician removed the coil from the patient and the procedure was completed.There was no report of any patient adverse event or complication associated with the reported issue.
Additional Manufacturer Narrative
Manufacturer¿s ref.No (b)(4).The purpose of this mdr is to include the additional event information received on 7/28/2020.[additional information]: the healthcare professional reported that during the procedure, the 1.00mm x 1.50cm galaxy g3 mini coil (glm910015 / l12394) was used but it could not be detached with the enpower detachment control (dcb) box.The same dcb and control cable were used to detach subsequent coils in the procedure.It was reported that all the connections appeared to fit properly without the application of excessive force.The physician removed the coil from the patient and the procedure was completed without any procedural delay or prologation.There was no report of any patient adverse event or complication associated with the reported issue.E.1: the initial reporter phone: (b)(6).The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.